# SDR SIMA20171126003

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 36,437 hours, 26,142 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: DXDT
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MULTIPLE INSURMENTATION LOSS EFIS COMP MON ALT  ALT. IAS, MACH TRIM (CAUTION MSG)  LOSS OF FLIGHT DIRECTOR, FADEC  FAULTS IMEMED IATLY AFTER T. OFF-C/A-REMOVED AND REPLACED #1 ADC IAW AMM 34-13-01-000-801 OPS CHECK SYSTEM IAW 34-13-01-740-801 ALL SYSTEM GOOD
